Advertisement

On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic

  • Ngô Thị NgoanEmail author
  • Nguyễn Quốc Thắng
Article

Abstract

We extend to global function fields some Hasse principles for homogeneous spaces of connected linear algebraic groups proved earlier by several authors in the case of number fields. We also give some applications.

Keywords

Exact Sequence STEKLOV Institute Homogeneous Space Global Function Embedding Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. V. Borovoi, “The Hasse principle for homogeneous spaces,” J. Reine Angew. Math. 426, 179–192 (1992).MathSciNetGoogle Scholar
  2. 2.
    M. V. Borovoi, “Abelianization of the second nonabelian Galois cohomology,” Duke Math. J. 72 (1), 217–239 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    M. V. Borovoi, “The Brauer–Manin obstructions for homogeneous spaces with connected or abelian stabilizer,” J. Reine Angew. Math. 473, 181–194 (1996).MathSciNetzbMATHGoogle Scholar
  4. 4.
    M. Borovoi, Abelian Galois Cohomology of Reductive Groups (Am. Math. Soc., Providence, RI, 1998), Mem. AMS 132 (626).zbMATHGoogle Scholar
  5. 5.
    M. Borovoi, “A cohomological obstruction to the Hasse principle for homogeneous spaces,” Math. Ann. 314, 491–504 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    M. Borovoi, “Homogeneous spaces of Hilbert type,” Int. J. Number Theory 11 (2), 397–405 (2015); arXiv: 1304.1872v1 [math.NT].MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    L. Breen, On the Classification of 2-Stacks and 2-Gerbes (Soc. Math. France, Paris, 1994), Astérisque 225.zbMATHGoogle Scholar
  8. 8.
    F. Bruhat and J. Tits, “Groupes algébriques simples sur un corps local: cohomologie galoisienne, décomposition d’Iwasawa et de Cartan,” C. R. Acad. Sci. Paris A 263, 867–869 (1966).MathSciNetzbMATHGoogle Scholar
  9. 9.
    J.-L. Colliot-Thélène, “Résolutions flasques des groupes linéaires connexes,” J. Reine Angew. Math. 618, 77–133 (2008).MathSciNetzbMATHGoogle Scholar
  10. 10.
    J.-L. Colliot-Thélène, P. Gille, and R. Parimala, “Arithmetic of linear algebraic groups over 2-dimensional geometric fields,” Duke Math. J. 121, 285–341 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    J.-C. Douai, “2-cohomologie galoisienne des groupes semi-simples: Applications de la cohomologie non abelienne,” Thèse d’Etat (Univ. Lille 1, 1976; éd. Univ. Eur., Südwestdtsch.-Verl., Saabrücken, 2010).Google Scholar
  12. 12.
    J.-C. Douai, “Espaces homogènes et arithmétique des schémas en groupes réductifs sur les anneaux de Dedekind,” J. Théor. Nombres Bord. 7, 21–26 (1995).MathSciNetCrossRefGoogle Scholar
  13. 13.
    J. Giraud, Cohomologie non abélienne (Springer, Berlin, 1971), Grundl. Math. Wiss. 169.zbMATHGoogle Scholar
  14. 14.
    C. D. González-Avilés, “Quasi-abelian crossed modules and nonabelian cohomology,” J. Algebra 369, 235–255 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    C. D. González-Avilés, “Flasque resolutions of reductive group schemes,” Cent. Eur. J. Math. 11 (7), 1159–1176 (2013).MathSciNetzbMATHGoogle Scholar
  16. 16.
    G. Harder, “Bericht über neuere Resultate der Galoiskohomologie halbeinfacher Gruppen,” Jahresber. Dtsch. Math.-Ver. 70, 182–216 (1967/1968).Google Scholar
  17. 17.
    G. Harder, “über die Galoiskohomologie der halbeinfacher Matrizengruppen. III,” J. Reine Angew. Math. 274–275, 125–138 (1975).Google Scholar
  18. 18.
    J. E. Humphreys, Linear Algebraic Groups, 2nd ed. (Springer, New York, 1981), Grad. Texts Math. 52.zbMATHGoogle Scholar
  19. 19.
    M. Kneser, “Galois-Kohomologie halbeinfacher algebraischer Gruppen über p-adischen Körpern. I, II,” Math. Z. 88, 40–47 (1965); 89, 250–272.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    M. Kneser, Lectures on Galois Cohomology of Classical Groups (Tata Inst. Fundam. Res., Bombay, 1969).zbMATHGoogle Scholar
  21. 21.
    T.-Y. Lee, “Embedding functors and their arithmetic properties,” Comment. Math. Helv. 89, 671–717 (2014); arXiv: 1211.3564v1 [math.GR].MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    N. T. Ngoan and N. Q. Thng, “On some Hasse principles for algebraic groups over global fields,” Proc. Jpn. Acad. A 90 (5), 73–78 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    G. Prasad and A. S. Rapinchuk, “Local–global principles for embedding of fields with involution into simple algebras with involution,” Comment. Math. Helv. 85, 583–645 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    A. S. Rapinchuk, “The Hasse principle for symmetric spaces,” Dokl. Akad. Nauk. BSSR 31 (9), 773–776 (1987).MathSciNetzbMATHGoogle Scholar
  25. 25.
    N. Saavedra Rivano, Catégories tannakiennes (Springer, Berlin, 1972), Lect. Notes Math. 265.zbMATHGoogle Scholar
  26. 26.
    J.-J. Sansuc, “Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres,” J. Reine Angew. Math. 327, 12–80 (1981).MathSciNetzbMATHGoogle Scholar
  27. 27.
    Schémas en groupes (SGA 3), Ed. by M. Demazure and A. Grothendieck (Springer, Berlin, 1970), Vol. 3}, Lect. Notes Math. 153Google Scholar
  28. 28.
    S. S. Shatz, “The cohomological dimension of certain Grothendieck topologies,” Ann. Math., Ser. 2, 83, 572–595 (1966).MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    S.-C. Shih, T.-C. Yang, and C.-F. Yu, “Embeddings of fields into simple algebras over global fields,” Asian J. Math. 18, 365–386 (2014); arXiv: 1108.0830v3 [math.NT].MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    T. A. Springer, “Nonabelian H2 in Galois cohomology,” in Algebraic Groups and Discontinuous Subgroups (Am. Math. Soc., Providence, RI, 1966), Proc. Symp. Pure Math. 9, pp. 164–182.CrossRefGoogle Scholar
  31. 31.
    R. Steinberg, Endomorphisms of Linear Algebraic Groups (Am. Math. Soc., Providence, RI, 1968), Mem. AMS, No. 90.zbMATHGoogle Scholar
  32. 32.
    N. Q. Thắng, “On Galois cohomology of semisimple groups over local and global fields of positive characteristic,” Math. Z. 259, 457–470 (2008).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Department of Mathematics and Informatics, College for Natural ScienceThainguyen UniversityThainguyenVietnam
  2. 2.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam

Personalised recommendations